Environmental Health warns not to consume Dexaprine food supplement

Email item Email item Print item Print item

Environmental Health warns not to consume Dexaprine I Force supplementThe Environmental Health Directorate within the Superintendence of Public Health has advised that from information received through the Rapid Alert System for Food and Feed, the following product must not be consumed since it was reported that it can cause palpitations, chest pain, nausea, headache and cardiac arrest.

Product Description: Food Supplement

Brand name: Dexaprine I Force

Packaging description: Black plastic jar inside a black box

Although from information gathered product has probably not been imported into Malta by wholesalers, imports for personal use are known and hence as it is done in these cases, this Directorate is obliged to inform consumers of this recall.

For further information, the public is kindly requested to contact the Health Inspectorate Services between 8:00 a.m. and 2:30 p.m. on telephone number 21337333, or by calling personally at its offices at Continental Business Centre, Cutrico Buildings, Old Railway Track, Santa Venera or by email mhi@gov.mt.

The public is also being invited to access the Directorate’s Facebook page at http://www.facebook.com/pages/Environmental-Health-Directorate-Malta/145027878928626 or the official website at https://ehealth.gov.mt/HealthPortal/public_health/environmental-health/department_for_env_health.aspx for similar information.

  • Permalink: Environmental Health warns not to consume Dexaprine food supplement
  • You may also like...

    Leave a Reply

    Your email address will not be published. Required fields are marked *